• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

sarms and gyno

cyberninja

New member
Newbies
Joined
Sep 14, 2016
Messages
1
I know sarms aren't supposed to cause gyno...but I recently started some lgd from sarmsx, and some osterine from enhanced athlete, and i've got quite a knot behind my nipple. I started on aromasin 12.5 mg eod, then went to every day. I found no improvement, and began letro. I'm not sure how long till it works...but I think it may be improving. I had a mild case before following a heavy sarms cycle, and I tried everything from raloxifine to letro, and only after I was off of the sarms for a while did the knot diminish. I love the muscle gains from the sarms, but am I doomed to get gyno flareups every time I try them? I don't want it to get worse...and the last time I used letro, my sex drive tanked and that really sucked, so I don't want to stay on letro for very long, and I'm considering stopping all of this. advice please!
 
Last edited:

FrancisK

Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Sep 18, 2014
Messages
3,156
Try the designated forum and/or searching...
 

Swifto

Well-known member
Kilo Klub Member
Registered
Joined
Sep 3, 2006
Messages
2,930
Any drug that causes imbalances in endogenous hormones, mainly testosterone, can cause gynecomastia.
 

lntense

Active member
Kilo Klub Member
Registered
Joined
Jun 25, 2012
Messages
1,921
Ostarine elevated my e2 when I was natty, and after several weeks was mildly suppressive. Doubt I still have the blood work as proof though..
 

Freedom15Muscle

Member
Registered
Joined
Jan 6, 2015
Messages
873
Could be your prolactin if your running aromasin with no results. It may be an unrelated issue. I've run ostarine a few times with peps and cardarine. Decent results and nothing to complain about but it was suppressive for me as well. I would lean on the cautious side and get bloods. No sense to continue without knowing where your at.

Sent from my SM-G530P using Professional Muscle mobile app
 

Forum statistics

Total page views
512,439,973
Threads
125,845
Messages
2,461,247
Members
156,437
Latest member
Srmona93
Top